# SDR DALA13005033272

- Difficulty date: January 26, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON SUPPORT ANGLE LOC AT RIB NR7 OTBD SIDE OF UPPER FWD  PYLON ENGINE NR 1.   REPLACED SUPPORT ANGLE LOC AT RIB NR 7 OTBD SIDE OF UPPER FWD PYLON ENGINE NR 1 IAW SRM 51-72-11 AND DWG D54630740.
